Advertisement

Holomorphic Vector Bundles and the Oka-Grauert Principle

  • J. Leiterer
Chapter
Part of the Encyclopaedia of Mathematical Sciences book series (EMS, volume 10)

Abstract

In 1939 K. Oka [49] proved the following theorem. Let D ℂ C n be a domain of holomorphy, let {U i } i∈I be an open covering of D, and let c i : U i ↦ C1\O, i∈I, be a family of continuous functions such that the functions c j /c i are holomorphic on U i H U j . Then there exists a family of holomorphic function h i : U i C1\O such that h j /h i = c j /c i on U i H U j .

Keywords

Vector Bundle Complete Intersection Open Covering Holomorphic Vector Bundle Stein Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. 1.
    Atiyah, M.F.: Geometry of Yang-Mills fields. Lezioni Fermiane, Pisa (1979). Zbl. 435.58001Google Scholar
  2. 2.
    Bänicä, C., Forster, O.: Complete intersections in Stein manifolds. Manuscr. Math. 37, 343–356 (1982). Zbl. 491.32011CrossRefGoogle Scholar
  3. 3.
    Barth, W.: Some properties of stable rank-2 vector bundles on Pn. Math. Ann. 266, 125–150 (1977). Zbl. 332.32021MathSciNetCrossRefGoogle Scholar
  4. 4.
    Bungart, L.: On analytic fiber bundles. I: Holomorphic fiber bundles with infinite dimensional fibers. Topology 7, 55–68 (1968). Zbl. 153.102MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    Cartan, H.: Sur les matrices holomorphes de n variables complexes. J. Math. Pures Appl. 19, 1–26 (1940). Zbl. 24.223MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Cartan, H.: Espaces fibrés analytiques. Symp. Int. Topol. Algebraica. Mexico 97–121 (1958). Zbl. 121.305Google Scholar
  7. 7.
    Cornalba, M., Griffiths, P.: Analytic cycles and vector bundles on non-compact algebraic varieties. Invent. Math. 28, 1–106 (1975). Zbl. 293.32026MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Douady, A.: Un espace de Banach dont le groupe lineare n’est pas connexe. Indagationes Math. 27, 787–789 (1965). Zbl. 178.264MathSciNetGoogle Scholar
  9. 9.
    Douady, A.: Le problème des modules pour sous-espaces analytiques compacts d’un espace analytique donné. Ann. Inst. Fourier 16, 1–95 (1966). Zbl. 146.311MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    Eastwood, M.G., Penrose, R., Wells, R.O., Jr.: Cohomology and massless fields. Commun. Math. Phys. 78, 305–351 (1981). Zbl. 465.58031MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Forster, O.: Zur Theorie der Steinschen Algebren und Moduln. Math. Z. 97, 376–405 (1967). Zbl. 148.322MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Forster, O.: Topologische Methoden in der Theorie Steinscher Räume. Actes Congrès Intern. Math. 2, 613–618 (1970). Zbl. 245.32006Google Scholar
  13. 13.
    Forster, O.: Riemannsche Flächen. Springer, Berlin-Heidelberg-New York (1977). Zbl. 381.30021zbMATHGoogle Scholar
  14. 14.
    Forster, O., Knorr, K.: Über die Deformationen von Vektorraumbündeln auf kompakten komplexen Räumen. Math. Ann. 209, 291–346 (1974). Zbl. 272.32004MathSciNetzbMATHCrossRefGoogle Scholar
  15. 15.
    Forster, O., Ramspott, K.J.: Okasche Paare von Garben nichtabelscher Gruppen. Invent. Math. 1, 260–286 (1966). Zbl. 154.333MathSciNetzbMATHCrossRefGoogle Scholar
  16. 16.
    Forster, O., Ramspott, K.J.: Analytische Modulgarben und Endromisbündel. Invent. Math. 2, 145–170(1966). Zbl. 154.334MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    Forster, O., Ramspott, K.J.: Homotopieklassen von Idealbasen in Steinschen Algebren. Invent. Math. 5, 255–276 (1968). Zbl. 157.133MathSciNetzbMATHCrossRefGoogle Scholar
  18. 18.
    Forster, O., Ramspott, K.J.: Über die Anzahl der Erzeugenden von projektiven Steinschen Moduln. Arch. Math. 19, 417–422 (1968). Zbl. 162.385MathSciNetzbMATHCrossRefGoogle Scholar
  19. 19.
    Frenkel, J.: Cohomologie non abélienne et espaces fibrés. Bull. Soc. Math. Fr. 85, 135–220 (1957). Zbl. 82.377MathSciNetzbMATHGoogle Scholar
  20. 20.
    Gindikin, S.G., Khenkin, M.G.: The Penrose transformation and complex integral geometry. Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat., 17, 57–111 (1981). Zbl. 482.53053 English transi: J. Soc. Math. 21, 508–551 (1983).MathSciNetGoogle Scholar
  21. 21.
    Grauert, H.: Approximationssätze für holomorphe Funktionen mit Werten in komplexen Räumen. Math. Ann. 133, 139–159 (1957). Zbl. 80.292MathSciNetzbMATHCrossRefGoogle Scholar
  22. 22.
    Grauert, H.: Holomorphe Funktionen mit Werten in komplexen Lieschen Gruppen. Math. Ann. 133, 450–472 (1957). Zbl. 80.292MathSciNetzbMATHCrossRefGoogle Scholar
  23. 23.
    Grauert, H.: Analytische Faserungen über holomorph-vollständigen Räumen. Math. Ann. 135, 263–273(1958).Zbl. 81.74MathSciNetzbMATHCrossRefGoogle Scholar
  24. 24.
    Grauert, H., Kerner, H.: Approximation von Schnittflächen in Faserbündeln mit homogener Faser. Arch. Math. 14, 328–333 (1963).Zbl. 113.291MathSciNetzbMATHCrossRefGoogle Scholar
  25. 25.
    Grauert, H.: Mülich, G.: Vektorbündel vom Rang 2 über dem n-dimensionalen komplex-projektiven Raum. Manuscr. Math. 16, 75–100 (1975).Zbl. 318.32027zbMATHCrossRefGoogle Scholar
  26. 26.
    Grauert, H., Remmert, R.: Theory of Stein Spaces. Springer, Berlin-Heidelberg-New York (1979).Zbl. 433.32007 Grundlehren der Mathematischen Wissenschaften 236zbMATHGoogle Scholar
  27. 27.
    Grauert, H., Remmert, R.: Coherent analytic sheaves. Springer, Berlin-Heidelberg-New York (1984).Zbl. 537.32001 Grundlehren der Mathematischen Wissenschaften 265zbMATHGoogle Scholar
  28. 28.
    Grothendieck, A.: Sur la classification des fibrès holomorphes sur la sphère de Riemann. Am. J. Math. 79, 121–138 (1957).Zbl. 79.170MathSciNetzbMATHCrossRefGoogle Scholar
  29. 29.
    Gunning, R.C., Rossi, H.: Analytic functions of several complex variables. Prentice Hall, Englewood Cliffs, N.J. (1965).Zbl. 141.86zbMATHGoogle Scholar
  30. 30.
    Hamm, H.A.: Zum Homotopietyp Steinscher Räume. J. Reine Angew. Math. 338, 121–135 (1983).Zbl. 491.32010MathSciNetzbMATHCrossRefGoogle Scholar
  31. 31.
    Hayes, S.: Homotopie für Okasche Paare von Garben homogener Räume. Math. Ann. 207 181–212 (1974).Zbl. 264.32007MathSciNetzbMATHCrossRefGoogle Scholar
  32. 32.
    Hayes, S.: Approximation für Okasche Paare von Garben homogener Räume. Manuscr. Math. 13, 153–173 (1974).Zbl. 299.32010MathSciNetzbMATHCrossRefGoogle Scholar
  33. 33.
    Hayes, S.: Uber einige lokale Homotopieeigenschaften für reell- und komplex-analytische Okasche Paare. Manuscr. Math. 15, 193–209 (1975).Zbl. 439.32012MathSciNetzbMATHCrossRefGoogle Scholar
  34. 34.
    Khenkin, G.M., Leiterer, J.: Theory of functions on complex manifolds. Akademie-Verlag, Berlin (1983), Birkhäuser-Verlag, Basel-Boston-Stuttgart (1984).Zbl. 573.32001Google Scholar
  35. 34a.
    Khenkin, G.M., Leiterer, J.: Andreotti-Grauert theory by integral formulas, Akademie-Verlag Berlin 1988.Google Scholar
  36. 34b.
    Khenkin, G.M., Leiterer, J.: Proof of Grauert’s Oka principle without induction over the basis dimension, Preprint P-Math-05/86 of the Karl-Weierstrass-InstitutGoogle Scholar
  37. 34c.
    Heunemann, D.: An approximation theorem and Oka’s principle for holomorphic vector bundles which are continuous on the boundary of strictly pseudoconvex domains. Math. Nachr. 127, 275–280 (1986). Zbl. 607.32018MathSciNetzbMATHCrossRefGoogle Scholar
  38. 35.
    Hirzebruch, F.: Topological methods in algebraic geometry. Springer, Berlin-Heidelberg-New York (1966).Zbl. 138.420zbMATHGoogle Scholar
  39. 36.
    Hörmander, L.: An introduction to complex analysis in several variables. D. van Nostrand, Princeton, N.J. (1966).Zbl. 138.62zbMATHGoogle Scholar
  40. 37.
    Kajiwara, J.: Equivalence of Steinness and validity of Oka’s principle for subdomains with continuous boundaries of a Stein manifold. Mem. Fac. Sei. Kyushu Univ. Ser. A. 33, 83–93 (1979).Zbl. 404.32007MathSciNetzbMATHCrossRefGoogle Scholar
  41. 38.
    Kajiwara, J, Kazama, H.: Oka’s principle for relative cohomology sets. Mem. Fac. Sei., Kyushu Univ., Ser. A 23, 33–70 (1969).Zbl. 181.90MathSciNetzbMATHCrossRefGoogle Scholar
  42. 39.
    Kajiwara, J., Nishihara, M.: Charakterisierung der Steinschen Teilgebiete durch (das) Okasches Prinzip in zweidimensionaler Steinscher Mannigfaltigkeit. Mem. Fac. Sei., Kyushu Univ., Ser. A. 33 71–76 (1979).Zbl. 404.32006MathSciNetzbMATHCrossRefGoogle Scholar
  43. 40.
    Kuiper, N.H.: The homotopy type of the unitary group of Hilbert space. Topology 3, 19–30 (1965).Zbl. 129.389MathSciNetzbMATHCrossRefGoogle Scholar
  44. 41.
    Leiterer, J.: Analytische Faserbündel mit stetigem Rand über streng pseudokonvexen Gebieten. Garbentheoretische (Vorbereitungen). Math. Nachr. 71, 329–344 (1976); Zbl. 331.32023 II. Topologische Klassifizierung. Math. Nachr. 72, 201–217 (1976). Zbl. 341.32018MathSciNetzbMATHCrossRefGoogle Scholar
  45. 42.
    Leiterer, J.: The Oka principle for sheaves of infinite dimensional nonabelian groups. (Russian) In: Complex Analysis and its applications, Collect. Artie., Steklov Math. Inst. (Nauka, Moscow) 295–317 (1978). Zbl. 429.32037Google Scholar
  46. 43.
    Leiterer, J.: Equivalence of Steinness and validity of Oka’s principle for subdomains of Stein manifolds. Math. Nachr. 89, 181–183 (1979). Zbl. 445.32012MathSciNetzbMATHCrossRefGoogle Scholar
  47. 44.
    Leiterer, J.: The Penrose transform for bundles non-trivial on the general line. Math. Nachr. 112, 35–67(1983). Zbl. 548.32019MathSciNetzbMATHCrossRefGoogle Scholar
  48. 45.
    Leiterer, J.: Subsheaves in bundles on Pn and the Penrose transform. Springer Lect. Notes Math. 1039, 332–345 (1983). Zbl. 524.14019MathSciNetCrossRefGoogle Scholar
  49. 46.
    Leiterer, J.: An implicit function theorem in Banach spaces. Ann. Pol. Math. 46, 171–175 (1985). Zbl. 625.46051MathSciNetzbMATHGoogle Scholar
  50. 47.
    Leiterer, J.: On holomorphic vector bundles over linearly concave manifolds. Math. Ann. 274 391–417 (1986). Zbl. 572.58002MathSciNetzbMATHCrossRefGoogle Scholar
  51. 48.
    Maruyama, M.: Boundedness of semistable sheaves of small ranks. Nagoya Math. J. 78, 65–94 (1980). Zbl. 456.14011MathSciNetzbMATHGoogle Scholar
  52. 49.
    Oka, K.: Sur les fonctions analytiques de plusieurs variables. III. Deuxième problème de Cousin. J. Sci. Hiroshima Univ., Ser. A 9, 7–19 (1939). Zbl. 20, 240MathSciNetzbMATHGoogle Scholar
  53. 50.
    Okonek, C, Schneider, M. Spindler, H.: Vector bundles on complex projective spaces. Birkhäuser, Boston-Basel-Stuttgart (1980). Zbl. 438.32016Google Scholar
  54. 51.
    Pankov, A.A.: On analytic bundles which are continuous on the boundary of a domain (Russian) Soobshch. Akad. Nauk Gruz. SSR 81, 277–280 (1976). Zbl. 319.32029MathSciNetzbMATHGoogle Scholar
  55. 52.
    Ramspott, K.J.: Stetige und holomorphe Schnitte in Bündeln mit homogener Faser. Math. Z. 89, 234–246(1965). Zbl. 163.321MathSciNetzbMATHCrossRefGoogle Scholar
  56. 53.
    Röhrl, H.: Das Riemann-Hilbertsche Problem der Theorie der linearen Differentialgleichungen. Math. Ann. 133, 1–25 (1957). Zbl. 88.60MathSciNetCrossRefGoogle Scholar
  57. 54.
    Schneider, M.: Vollständige Durchschnitte in Steinschen Mannigfaltigkeiten. Math. Ann. 186, 191–200(1970). Zbl. 188.392Google Scholar
  58. 55.
    Schneider, M.: Vollständige, fast-vollständige und mengen-theoretisch-vollständige Durchschnitte in Steinschen Mannigfaltigkeiten, Math. Ann. 260, 151–174 (1982). Zbl. 532.32005MathSciNetzbMATHCrossRefGoogle Scholar
  59. 56.
    Schneider, M.: On the number of equations needed to describe a variety. Complex analysis of several variables. Proc. Symp., Madison 1982. Proc. Symp. Pure Math. 41, 163–180 (1984). Zbl. 539.32009Google Scholar
  60. 57.
    Schneider, M.: Chernklassen semi-stabiler Vektorraumbündel vom Rang 3 auf dem komplex-projektiven Raum. J. Reine Angew. Math. 315, 211–220 (1980). Zbl. 432.14012MathSciNetzbMATHCrossRefGoogle Scholar
  61. 58.
    Serre, J.-P.: Application de la théorie générale à divers problèmes globaux. Séminaire Henri Cartan (1951–52), Exposé 20, Benjamin, New York (1967).Google Scholar
  62. 59.
    Spindler, H.: Der Satz von Grauert-Mülich für beliebige semistabile holomorphe Vektorraumbündel über dem w-dimensionalen komplex (en)-projektiven Raum. Math. Ann. 243, 131–141 (1979). Zbl. 435.32018MathSciNetzbMATHCrossRefGoogle Scholar
  63. 60.
    Vekua, N.P.: Systems of singular integral equations. (Russian) Nauka, Moscow (1970). Zbl. 202, 118Google Scholar
  64. 61.
    Ward, R.S.: On self-dual gauge fields. Phys. Lett. A 61, 81–82 (1977).MathSciNetCrossRefGoogle Scholar
  65. 62.
    Zaddach, B.: On the Penrose transform for vector bundles on Pn. (to appear).Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1990

Authors and Affiliations

  • J. Leiterer

There are no affiliations available

Personalised recommendations